Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Continuous bleeding since month after medicine to abort pregnancy

hi doctor i want to ask that i got pregnent and i have taken some medicine to abort that, its been more than 1 month but still hv contineous bleading. i have taken medicine on 16th feb and 18th feb and my bleading is been started from 18th feb and now its 23rd march andd it still between i have taken texakind mf tablet also. please help me out
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Consult your family doctor you might need D&C
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor